Said El Manouni
Said El Manouni
Associate Professor of Mathematics, Al Imam Mohammad Ibn Saud Islamic University (IMSIU)
Verified email at imamu.edu.sa
TitleCited byYear
A result on elliptic systems with Neumann conditions via Ricceri¢s three critical points theorem
S El Manouni, MK Alaoui
Nonlinear Analysis: Theory, Methods & Applications 71 (5-6), 2343-2348, 2009
242009
Existence results for strongly nonlinear elliptic equations of infinite order
A Benkirane, M Chrif, S El Manouni
Zeitschrift für Analysis und ihre Anwendungen 26 (3), 303-312, 2007
192007
An approximation result in generalized anisotropic Sobolev spaces and applications
M Bendahmane, M Chrif, S El Manouni
Zeitschrift für Analysis und ihre Anwendungen 30 (3), 341-353, 2011
182011
On singular quasi-monotone (p, q)-Laplacian systems
S El Manouni, K Perera, R Shivaji
Proceedings of the Royal Society of Edinburgh Section A: Mathematics 142 (3 …, 2012
162012
On a strongly anisotropic equation with L 1 data
M Chrif, S El Manouni
Applicable Analysis 87 (7), 865-871, 2008
152008
Simplicity and stability of the first eigenvalue of a nonlinear elliptic system
A El Khalil, S El Manouni, M Ouanan
International Journal of Mathematics and Mathematical Sciences 2005 (10 …, 2005
132005
On some nonlinear elli ptic problems for p–La placian in
A El Khalil, S El Manouni, M Ouanan
Nonlinear Differential Equations and Applications NoDEA 15 (3), 295-308, 2008
102008
A convergence analysis of the Adomian decomposition method for an abstract Cauchy problem of a system of first-order nonlinear differential equations
L Bougoffa, RC Rach, S El-Manouni
International Journal of Computer Mathematics 90 (2), 360-375, 2013
92013
A study of nonlinear problems for the p-Laplacian in Rn via Ricceri¢s principle
S El Manouni
Nonlinear Analysis: Theory, Methods & Applications 74 (13), 4496-4502, 2011
72011
Existence and regularity of solutions for nonlinear elliptic systems in R^ N
P Drábek, S El Manouni, A Touzani
ATTI DEL SEMINARIO MATEMATICO E FISICO UNIVERSITA DI MODENA 50 (1), 161-172, 2002
72002
Strongly anisotropic elliptic problems with regular and [L. sup. 1] data
M Chrif, S El Manouni, F Mokhtari
Portugaliae Mathematica 72 (4), 357-392, 2015
52015
Anisotropic equations in weighted Sobolev spaces of higher order
M Chrif, S El Manouni
Ricerche di matematica 58 (1), 1-14, 2009
52009
On some nonlinear elliptic systems with coercive perturbations in RN
S El, A Touzani
Revista Matemática Complutense 16 (2), 483-494, 2003
52003
Nonlinear parabolic boundary value problems of infinite order
MH Abdou, M Chrif, S El Manouni
Topological Methods in Nonlinear Analysis 43 (2), 451-462, 2014
32014
Note on an anisotropic p-Laplacian equation in
S ElManouni
Electronic Journal of Qualitative Theory of Differential Equations 2010 (73 …, 2010
32010
MULTIPLICITY RESULTS FOR SOME ELLIPTIC PROBLEMS OF -LAPLACE TYPE
S El Manouni, F Faraci
Taiwanese Journal of Mathematics 16 (3), 901-911, 2012
22012
Elliptic equations in weighted Sobolev spaces of infinite order with L1 data
M Bendahmane, M Chrif, S El Manouni
Mathematical Methods in the Applied Sciences 33 (1), 49-56, 2010
22010
On some nonlinear elliptic problems for p –Laplacian in
AE Khalil, SE Manouni, M Ouanan
NoDEA: Nonlinear Differential Equations and Applications 15 (3), 295-308, 2008
22008
Existence and nonexistence results for a class of quasilinear elliptic systems
S El Manouni, K Perera
Boundary Value Problems 2007 (1), 085621, 2007
22007
Existence of Nontrivial Solutions for Some Elliptic Systems in R^ 2
S El Manouni, A Touzani
LECTURE NOTES IN PURE AND APPLIED MATHEMATICS, 239-248, 2002
22002
The system can't perform the operation now. Try again later.
Articles 1–20